Advanced Search
MyIDEAS: Login to save this paper or follow this series

The Walrasian Distribution of Opportunity Sets: An Axiomatic Characterization

Contents:

Author Info

  • Koichi Tadenuma
  • Yongsheng Xu

Abstract

Economic systems generate various distributions of opportunity sets for individuals to choose consumption bundles. This paper presents an axiomatic analysis on distributions of opportunity sets. We introduce several reasonable properties of distributions of opportunity sets, and characterize the distributions of opportunity sets in the market economy by these properties.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://gcoe.ier.hit-u.ac.jp/research/discussion/2008/pdf/gd10-158.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Institute of Economic Research, Hitotsubashi University in its series Global COE Hi-Stat Discussion Paper Series with number gd10-158.

as in new window
Length:
Date of creation: Dec 2010
Date of revision:
Handle: RePEc:hst:ghsdps:gd10-158

Contact details of provider:
Postal: 2-1 Naka, Kunitachi City, Tokyo 186
Phone: +81-42-580-8327
Fax: +81-42-580-8333
Email:
Web page: http://www.ier.hit-u.ac.jp/
More information through EDIRC

Related research

Keywords: distribution of opportunity sets; market economy; Walrasian distribution; axiomatic characterization;

Other versions of this item:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. BARBERA, Salvador & BOSSERT, Walter & PATTANAIK, Prasanta K., 2001. "Ranking Sets of Objects," Cahiers de recherche 2001-02, Universite de Montreal, Departement de sciences economiques.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Tadenuma, Koichi & Xu, Yongsheng, 2012. "Extensions of the Fundamental Welfare Theorems in a Non-welfaristic Framework," Hitotsubashi Journal of Economics, Hitotsubashi University, vol. 53(1), pages 107-120, June.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:hst:ghsdps:gd10-158. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tatsuji Makino).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.